Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 5, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 11, 2013, 3:03 PM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2013, 3:03 PM PST (23:03 UTC)
- Expired
- Jan 11, 2013, 9:00 PM PST
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
815 WHUS76 KEKA 112303 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 PM PST FRI JAN 11 2013 PZZ450-120500- /O.EXP.KEKA.SC.Y.0004.000000T0000Z-130111T2300Z/ /O.NEW.KEKA.SC.Y.0005.130111T2303Z-130112T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 303 PM PST FRI JAN 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SEAS...11 TO 13 FT AT 11 SECONDS. SEAS SUBSIDING TO 7 TO 9 FT LATE TONIGHT. * WINDS...N 10 TO 20 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-120500- /O.EXP.KEKA.SC.Y.0004.000000T0000Z-130111T2300Z/ /O.NEW.KEKA.SC.Y.0005.130111T2303Z-130112T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 303 PM PST FRI JAN 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SEAS...10 TO 12 FT AT 12 SECONDS. LOCALLY HIGHER SEAS NEAR CAPE MENDOCINO. SEAS SUBSIDING TO 7 TO 9 FT AT 11 SECOND LATE TONIGHT. * WINDS...NW 15 TO 25 KT WITH GUSTS NEAR 30 KT AROUND CAPE MENDOCINO AND PT ARENA THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-120700- /O.CON.KEKA.SC.Y.0004.000000T0000Z-130112T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 303 PM PST FRI JAN 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING. * SEAS...10 TO 12 FT AT 11 SECONDS. SEAS SUBSIDING TO 7 TO 9 FT AT 11 SECONDS LATE TONIGHT. * WINDS...N 15 TO 25 KT. WINDS WILL DIMINISH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120715- /O.CON.KEKA.SC.Y.0004.000000T0000Z-130112T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 303 PM PST FRI JAN 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. * SEAS...11 TO 13 FT AT 11 SECONDS. SEAS SUBSIDING TO 8 TO 10 FT AT 11 SECONDS TONIGHT. * WINDS...N 15 TO 25 KT DIMINISHING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
1 follow-up statement
883 WHUS76 KEKA 120500 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PST FRI JAN 11 2013 PZZ450-120600- /O.EXP.KEKA.SC.Y.0005.000000T0000Z-130112T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 PM PST FRI JAN 11 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM THIS EVENING... $$ PZZ455-120600- /O.EXP.KEKA.SC.Y.0005.000000T0000Z-130112T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 900 PM PST FRI JAN 11 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM THIS EVENING... $$ PZZ470-120700- /O.CON.KEKA.SC.Y.0004.000000T0000Z-130112T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 PM PST FRI JAN 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM THIS EVENING... * SEAS...10 TO 12 FT AT 11 SECONDS. SEAS WILL SUBSIDE THROUGH THE NIGHT. * WINDS...N 10 TO 20 KT. WINDS WILL DIMINISH THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-121100- /O.CON.KEKA.SC.Y.0004.000000T0000Z-130112T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PST FRI JAN 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * SEAS...13 TO 15 FT AT 11 SECONDS SUBSIDING TO 8 TO 10 FT LATE TONIGHT. * WINDS...N 15 TO 25 KT DIMINISHING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 3:30 AM PST, 11 hours 33 minutes earlier.
Area forecast discussion, Jan 11, 3:30 AM PST, 11 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 330 AM PST FRI JAN 11 2013 .SYNOPSIS...A FEW MORE WEAK DISTURBANCES MAINTAIN SHOWERS ALONG THE COAST THROUGH SUNDAY MORNING. A PROLONGED PERIOD OF DRIER WEATHER WILL RETURN NEXT WEEK AS AN UPPER LEVEL RIDGE BUILDS OVER THE WEST COAST. && .DISCUSSION...THE BACK EDGE OF AN UPPER LEVEL TROUGH CONTINUES TO HOVER OVER THE WEST COAST WITH A FEW MORE WEAK IMPULSES YET TO ARRIVE. THE NET RESULT WILL BE A CONTINUATION OF SHOWERS MAINLY ALONG THE COAST WITH COLD AIR FILTERING ACROSS THE REGION. SNOW LEVELS WILL REMAIN AROUND 1,000 FEET DURING THE MORNING HOURS THEN RISE SLIGHTLY THROUGH THE DAY. A BRIEF BREAK IN THE SHOWERS WILL OCCUR TONIGHT BUT THEN EXPECT ONE MORE ROUND ON SATURDAY AS THE LAST UPPER WAVE MOVES THROUGH. QPF WILL BE MINIMAL, GENERALLY LESS THAN 0.1 INCHES AND THAT WILL MAINLY BE ALONG THE REDWOOD COAST. SNOW LEVELS WILL REMAIN AROUND 1,500 FEET DURING THIS TIME PERIOD. THE TROUGH MOVES INLAND EARLY NEXT WEEK AND IT WILL BE REPLACED BY A STRONG RIDGE BUILDING OVER THE WEST COAST ON MONDAY. THE RIDGE WILL BRING DRIER WEATHER AND WARMER DAYTIME TEMPERATURES TO NORTHWEST CALIFORNIA. HOWEVER CLEAR SKIES WILL LEAD TO AND COLD NIGHTS AND MORNINGS. && .AVIATION...VFR TO MVFR CONDITIONS AND LIGHT WINDS ARE OCCURRING AT KCEC AND KACV THIS MORNING. THE LOWER CONDITIONS ARE DUE TO DECREASED CEILINGS AND/OR VISIBILITIES AS SHOWERS MOVE THROUGH THE AREA AT TIMES. VFR TO MVFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KCEC AND KACV THROUGH THIS MORNING. CONDITIONS WILL IMPROVE AND VFR CONDITIONS WILL PREVAIL AT KCEC AND KACV THIS AFTERNOON AND TONIGHT. VFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KUKI THROUGH SATURDAY. && .MARINE...A HIGH PRESSURE RIDGE WILL MAINTAIN NORTHERLY WINDS ACROSS THE WATERS TODAY. THE WINDS AND SEAS WILL SLOWLY DECREASE ACROSS THE WATERS TODAY. SMALL CRAFT ADVISORIES CONTINUE ACROSS ALL THE WATERS THROUGH THIS AFTERNOON. A HAZARDOUS SEAS WARNING IS IN EFFECT ACROSS THE OUTER WATERS THROUGH THIS MORNING. THE WINDS AND SEAS WILL CONTINUE TO SLOWLY DECREASE ACROSS THE WATERS THIS AFTERNOON AND OVERNIGHT AS THE PRESSURE GRADIENT RELAXES OVER THE AREA. THE WINDS AND SEAS WILL DECREASE FURTHER ACROSS THE WATERS SATURDAY AND SUNDAY. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... HAZARDOUS SEAS WARNING FOR PZZ470-475. SMALL CRAFT ADVISORY FOR PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 11, 2:47 AM PST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 247 AM PST FRI JAN 11 2013 CAZ001>004-076-121100- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 247 AM PST FRI JAN 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.